# SDR GTIA2025032438812

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 51,954 hours, 23,895 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 51,954 hours, 23,895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRAILING EDGE TOP SKIN LOWER SURFACE OVERHANG BTW RIB 5 TO RIB 9 ON RH WING. RAF-01 CREATED AND SDR 3563280-02 LENGTH 5.297"" AND WIDTH 2.383""-PERFORMED PERMANENT REPAIR ON TRAILING EDGE TOP SKIN LOWER SURFACE OVERHEANG BTW RIB 5 TO RIB 9 ON RH WING. THIS REPAIR IS CATEGORY B AND REQUIRED INSPECTION ON TOP SKIN PANEL 2 UPPER SURFACE AND AFT OF FALSE REAR SPAR RIBS. THRESHOLD TIME OF EA REPAOR EMBODIMENT AT 51000 FH AND INSPECTION METHOD TBD IAW EA #57-00-12-05.
